Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS Cheyenne, WY

June 3, 2015Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 3, 2015, 7:04 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2015, 7:04 PM MDT (01:04 UTC)
Expired
Jun 3, 2015, 7:45 PM MDT
In force
41 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Goshen County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 136 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 2:03 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 1.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WUUS55 KCYS 040104
SVRCYS
WYC015-031-040145-
/O.NEW.KCYS.SV.W.0030.150604T0104Z-150604T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 745 PM MDT

* AT 703 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUERNSEY
  CAMPGROUND...OR 23 MILES NORTH OF WHEATLAND...MOVING NORTH AT 25
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GUERNSEY...TWO MOON CAMPGROUND...GLENDO RESERVOIR...GUERNSEY
  CAMPGROUND AND HARTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4222 10470 4222 10498 4260 10500 4260 10449
TIME...MOT...LOC 0103Z 186DEG 23KT 4237 10481 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
036 
WWUS55 KCYS 040126
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT WED JUN 3 2015

WYC015-031-040145-
/O.CON.KCYS.SV.W.0030.000000T0000Z-150604T0145Z/
GOSHEN WY-PLATTE WY-
726 PM MDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHWESTERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES...

AT 726 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUERNSEY
CAMPGROUND...OR 25 MILES NORTH OF WHEATLAND...MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TWO MOON CAMPGROUND...GLENDO RESERVOIR AND HARTVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4233 10464 4233 10498 4260 10500 4260 10449
TIME...MOT...LOC 0126Z 186DEG 19KT 4240 10481 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
059 
WWUS55 KCYS 040144
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
744 PM MDT WED JUN 3 2015

WYC015-031-040153-
/O.EXP.KCYS.SV.W.0030.000000T0000Z-150604T0145Z/
GOSHEN WY-PLATTE WY-
744 PM MDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GOSHEN AND
NORTHEASTERN PLATTE COUNTIES WILL EXPIRE AT 745 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
AND SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4233 10464 4233 10498 4260 10500 4260 10449
TIME...MOT...LOC 0141Z 186DEG 23KT 4240 10481 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:33 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 3, 5:33 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT WED JUN 3 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 246 PM MDT WED JUN 3 2015

TORNADO WATCH REMAINS IS IN EFFECT FOR MOST OF SOUTHEAST
WYOMING...NOT INCLUDING CARBON COUNTY...AND WESTERN NEBRASKA NEAR
THE WYOMING BORDER. THEREFORE...WILL PRIMARILY FOCUS ON THE NEXT
12 HOURS. CONVECTION INITIATION HAS BEGUN ACROSS NORTHERN ALBANY
COUNTY AND NORTHERN CARBON COUNTY. THUNDERSTORMS ARE NOT TERRIBLY
STRONG YET SINCE THEY ARE IN THE VICINITY OF SOME DRIER AIR.
EXPECT THUNDERSTORMS TO GRADUALLY MOVE INTO THE LARAMIE RANGE AND
THEN EVENTUALLY INTO THE HIGH PLAINS. WATER VAPOR SATELLITE LOOP
SHOWS A DISTURBANCE ALOFT MOVING TOWARDS WYOMING. THE TIMING OF
THIS DISTURBANCE WILL IMPACT THE COVERAGE OF SEVERE THUNDERSTORMS
THROUGH TONIGHT. THE DISTURBANCE IS TRENDING A LITTLE LATER
COMPARED TO PREVIOUS MODEL RUNS.

EXPECT ISOLATED TO WIDELY SCATTERED COVERAGE INTO LATE THIS
EVENING AS THE BOUNDARY LAYER CONTINUES TO DESTABILIZE. ISOLATED
TORNADOES ARE POSSIBLE ALONG AND EAST OF THE LARAMIE RANGE SO
WILL HAVE TO PAY CLOSE ATTENTION TO THE TSTORMS AS THEY MOVE OFF
OF THE MOUNTAINS. THIS IS ESPECIALLY TRUE OVER THE NORTH PLATTE
RIVER VALLEY AS SURFACE WINDS ARE MORE EASTERLY. THE ONLY FLY IN
THE OINTMENT IS THE STRENGTH OF THE CAP INVERSION BELOW 700MB. IF
THIS CAP REMAINS TOO STRONG...PORTIONS OF THE WATCH AREA MAY NOT
SEE MUCH ACTIVITY AT ALL. THUNDERSTORMS WILL GRADUALLY TRANSITION
TO MORE OF A HAIL AND STRONG WIND THREAT FURTHER EAST INTO
TONIGHT.

THE POTENTIAL FOR SEVERE TSTORMS WILL CONTINUE INTO THURSDAY AND
FRIDAY AS WELL WITH LESS OF A TORNADO THREAT AND MORE OF A HAIL
THREAT EXPECTED. HIGH TEMPERATURES IN THE 70S ARE EXPECTED EACH
DAY.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 232 PM MDT WED JUN 3 2015

SATURDAY WILL START OFF WITH UPPER LEVEL LOW PRESSURE OVER
CALIFORNIA AND NEVADA. AHEAD OF THE UPPER LOW...DIFFLUENT
SOUTHWEST FLOW ALOFT WILL BE IN PLACE ACROSS THE FORECAST AREA
THROUGH THE WEEKEND BRINGING CONTINUED CHANCES FOR THUNDERSTORMS
AND MILD TEMPERATURES. SEVERE THUNDERSTORMS MAY BE POSSIBLE BOTH
SATURDAY AND SUNDAY AFTERNOON BUT THAT WILL PARTLY DEPEND ON
TIMING OF SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW. ECMWF AND
GFS ARE BOTH SHOWING RIDGING ACROSS THE WESTERN AND CENTRAL CONUS
BY EARLY NEXT WEEK WITH WARMER TEMPERATURES AND LESSER CHANCES FOR
PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 525 PM MDT WED JUN 3 2015

WILL KEEP ISOLATED TSTMS IN THE TAF FOR SITES TO THE EAST OF THE
LARAMIE RANGE THROUGH THE EVENING...ALTHOUGH DEVELOPMENT HAS BEEN
SLOW TO OCCUR AND UNCERTAINTY EXISTS THROUGH 06Z. WITH PLENTIFUL
LOW LEVEL MOISTURE...LOW CLOUDS AND IFR CIGS WILL LIKELY DEVELOP
IN THE HOURS BEFORE SUNRISE ON THURS ACROSS THE PLAINS.

&&

.FIRE WEATHER...
ISSUED AT 246 PM MDT WED JUN 3 2015

NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE WEEKEND WITH
A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AND HIGH RELATIVE
HUMIDITIES.

&&

.HYDROLOGY...
ISSUED AT 246 PM MDT WED JUN 3 2015

THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM
RESERVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN
ABOVE FLOOD STAGE THROUGH FRIDAY BEFORE FALLING BELOW FLOOD STAGE
SOMETIME THIS WEEKEND. OTHERWISE...THE NORTH PLATTE RIVER FROM
HENRY TO MINATARE WILL REMAIN IN OR NEAR ACTION STAGE.

RIVER LEVELS WILL INCREASE THIS WEEK ALONG THE LARAMIE RIVER AT
LARAMIE AND ALSO AT FILMORE. THE STAGE AT FORT LARAMIE WILL
REMAIN ELEVATED THROUGH THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...SML
AVIATION...ZF
FIRE WEATHER...TJT
HYDROLOGY...TJT/RJM
Hazardous weather outlook, Jun 3, 2:37 PM MDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
237 PM MDT WED JUN 3 2015

NEZ019-020-054-095-096-WYZ101>119-042045-
SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
237 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND
PORTIONS OF THE NEBRASKA PANHANDLE NEAR THE WYOMING BORDER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THE
ONLY COUNTY NOT IN THE TORNADO WATCH IS CARBON COUNTY.

SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY AROUND THE
MOUNTAINS THIS AFTERNOON THEN SPREAD OVER THE PLAINS LATER THIS
AFTERNOON AND EVENING. SOME STORMS WILL LIKELY BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE
AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE TODAY AND TONIGHT.

NEZ002-003-021-055-042045-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-
237 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THESE
THUNDERSTORMS MAY BE SEVERE AND CONTAIN VERY HEAVY RAIN...LARGE
HAIL...AND STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE
AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT SEVERE WEATHER TONIGHT.

In the hours before

Special weather statement, Jun 3, 3:33 PM MDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT WED JUN 3 2015

WYZ104-032215-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
333 PM MDT WED JUN 3 2015

...SPECIAL WEATHER STATEMENT...

AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SEMINOE DAM...OR 38 MILES NORTHEAST OF RAWLINS...
MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN CARBON
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4244 10689 4243 10687 4243 10666 4233 10649
      4214 10683 4227 10700
TIME...MOT...LOC 2133Z 225DEG 11KT 4226 10685

HAMMER
Special weather statement, Jun 3, 6:48 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT WED JUN 3 2015

WYZ107-108-040115-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
648 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GOSHEN AND NORTHEASTERN
PLATTE COUNTIES UNTIL 715 PM MDT...

AT 648 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUERNSEY...OR 14 MILES NORTHEAST OF WHEATLAND...MOVING NORTH AT 25
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GUERNSEY...GRAYROCKS RESERVOIR...TWO MOON CAMPGROUND...GUERNSEY
CAMPGROUND AND HARTVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4214 10472 4217 10496 4251 10496 4248 10459
TIME...MOT...LOC 0048Z 187DEG 21KT 4224 10483

HAMMER
Special weather statement, Jun 3, 6:52 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
652 PM MDT WED JUN 3 2015

WYZ101-040115-
CONVERSE COUNTY LOWER ELEVATIONS WY-
652 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 715 PM MDT...

AT 652 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF BILL...OR 16 MILES NORTH OF DOUGLAS...MOVING NORTH AT
25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
WYOMING.

LAT...LON 4289 10518 4292 10542 4326 10552 4322 10499
TIME...MOT...LOC 0052Z 186DEG 21KT 4299 10529

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:48 PM MDTSpecial Weather StatementCYSPlatte27 min
Jun 3, 6:52 PM MDTSpecial Weather StatementCYSConverse23 min
Jun 3, 7:14 PM MDTSpecial Weather StatementCYSConverse46 min
Jun 3, 7:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 3, 7:36 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 7:41 PM MDTSevere Thunderstorm WarningCYSConverse36 min
Jun 3, 7:58 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 3, 8:03 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte42 min
Jun 3, 8:25 PM MDTSevere Thunderstorm WarningCYSLaramie50 min
Jun 3, 8:43 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte47 min
Jun 3, 9:07 PM MDTSpecial Weather StatementCYSConverse38 min
Jun 3, 9:34 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte41 min
Jun 3, 10:06 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 10:15 PM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte4 hr
Jun 3, 10:16 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte44 min
Jun 3, 10:59 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 3, 11:08 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 3, 11:46 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 4, 12:05 AM MDTFlash Flood WarningCYSNiobrara3 hr
Jun 4, 12:09 AM MDTSpecial Weather StatementCYSConverse51 min
Jun 4, 12:47 AM MDTSpecial Weather StatementCYSNiobrara43 min
Jun 4, 2:16 AM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte3 hr
Jun 4, 3:00 AM MDTFlash Flood Warning EmergencyCYSNiobrara6 hr
Jun 4, 5:21 AM MDTAreal Flood WarningCYSConverse, Goshen, Niobrara, Platte6 hr
Jun 4, 8:59 AM MDTFlash Flood Warning EmergencyCYSNiobrara3 hr
Jun 4, 11:17 AM MDTAreal Flood AdvisoryCYSNiobrara4 hr
Jun 4, 11:50 AM MDTFlash Flood WarningCYSNiobrara4 hr
Jun 4, 1:26 PM MDTSpecial Weather StatementCYSNiobrara49 min
Jun 4, 1:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 4, 1:50 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jun 4, 2:16 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 4, 2:30 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 4, 2:34 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte41 min
Jun 4, 2:49 PM MDTSpecial Weather StatementCYSPlatte41 min
Jun 4, 3:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 4, 3:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 4, 3:47 PM MDTSpecial Weather StatementCYSPlatte43 min
Jun 4, 4:00 PM MDTSevere Thunderstorm WarningCYSPlatte30 min
Jun 4, 4:18 PM MDTAreal Flood AdvisoryCYSNiobrara12 hr
Jun 4, 4:18 PM MDTSpecial Weather StatementCYSLaramie42 min
Jun 4, 4:27 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte48 min
Jun 4, 5:17 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 4, 5:29 PM MDTSpecial Weather StatementCYSConverse31 min
Jun 4, 5:44 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jun 4, 5:57 PM MDTFlash Flood WarningCYSPlatte3 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.